Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is montek lc steroid ?

while taking montek lc tablet for a month any problem? is it steriod? my left leg thigh is swelled and itching continiously? guide me
Asked On : Fri, 27 May 2011
Answers:  2 Views:  2967
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Montelukast is a Leukotriene antagonist, not a steroid.
Oedema, pruritis are noted ADRs of the drug.
Check the drug dosage with your prescribing physician.
You may have to change if you cannot tolerate.
Answered: Fri, 3 Jun 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Discontinue your medicine if it dont give you relief.
For itching you can take cetrizin,levocetrizine,it will give you relief from itching.To reduce the swelling you can take any NSAID.Better you consult dematologist for proper diagnosis and management.
Answered: Fri, 3 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor